| Model Number |
0160-6020 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
03/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a3 and a4: unknown/ not provided section h3: a review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : see h10.
Event or Problem Description
It was reported that during phaco sculpting in the operating room (or), the surgeon experienced a posterior capsule rupture in the right eye, causing the surgeon to complete an anterior vitrectomy.The surgeon proceeded to implant a sulcus intraocular lens (iol) and reported that the patient will be referred to a specialist for a posterior vitrectomy.The surgeon mentioned that he expects the patient to have a good visual outcome.No additional information was provided.
Additional Manufacturer Narrative
H4: correction: in initial report, the manufacturer date provided was inadvertently reported as 04/17/2018, however the correct date is 04/19/2018.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.